# SDR 2005FA0001109

- Difficulty date: July 8, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N52389
- Make and model: Cessna 182P
- Aircraft serial: 18262572
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362
- Condition: Worn
- Location: Rt Wing, Rbl 102
- Part time: 1,198 hours
- Component: Rt Aileron, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLES WORN BEYOND LIMITS AT A CABLE RUB STRIP IN RT WING BY AUTOPILOT SERVO AT STA RBL 102. (K)
